Talk

Advanced search

Reaction when taking daily Vitamin D tablets?

(11 Posts)
SC10 Mon 18-May-20 12:22:26

Has anyone ever had any adverse reaction when taking daily Vitamin D tablets (1000 international units)?

OP’s posts: |
Moondust001 Mon 18-May-20 12:37:04

It's highly unusual if you do. What reaction? Do you take any other medication. Could you be allergic to the shell of the capsule or something?

GrumpyHoonMain Mon 18-May-20 12:38:27

No but the pills with calcium can give me aches and pains

ColdSkin Mon 18-May-20 12:44:13

I have been on 4000 units per day for around 7 years . No probs at all.

HattieMid2 Mon 18-May-20 13:03:59

Yes - awful stomach pain. I've had to stop them for now.

HRH2020 Mon 18-May-20 13:07:21

Yes I get stomach cramps. I use the spray now which is better but only three times a week

SC10 Mon 18-May-20 13:49:27

Thank you all so much for replying.

Moondust- I have had some stomach pains and just don't feel quite right, but thought it could just be a coincidence so thought I would ask on here. I have recently been diagnosed with Lupus (discoid) and it was mentioned that I should take vitamin D but now I am wondering if I should stop.

OP’s posts: |
Khione Mon 18-May-20 14:03:39

Rather than stop altogether I would buy spray or drops and put it under your tongue

Something like this

amazon.co.uk/Flexible-Supports-Vegetarian-Friendly-Cholecalciferol-Nutravita/dp/B07K4CKTHL/ref=sr_1_8?dchild=1&keywords=d3+spray&qid=1589806652&sr=8-8]]

It's unlikely to be the actual vitamin D causing the problem but even if it is this should get round it whilst still giving you the essential vitamin.

I have taken a minimum of 4000 a day for 5 years now - was taking 20,000 a day for the first month

SC10 Mon 18-May-20 22:18:43

Thank you so much, that sounds like a really good suggestion.

OP’s posts: |
NewChapter11 Wed 20-May-20 20:30:40

I literally get joint pain when I take vitamin D.

SC10 Thu 21-May-20 13:07:47

I am so glad I posted the question on here, as I kept wondering if I was imagining it, or if it was just a coincidence, but I remember having a similar reaction a few years ago but didn't connect it with taking the Vitamin D at that time.

OP’s posts: |

Join the discussion

Registering is free, quick, and means you can join in the discussion, watch threads, get discounts, win prizes and lots more.

Get started »